# SDR AWXA0000134

- Difficulty date: March 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 20288314
- Condition: Corroded
- Location: Bs 1128
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS AT FS 1128 RT SIDE OF ATTACH ANGLE AT CLOSEOUT PANEL.  REMOVED DAMAGED ANGLE IAW 737 SRM 51-30-2.  FABRICATED REPLACEMENT PARTS FROM (7075T6 QQA 250/11E R696035) IAW 737 SRM 53-10-2 FIG 6, TREATED AND PRIMED IAW 737 SRM 51-10-2.  INSTALLED IAW 737 SRM 51-30-2.
